Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of triglide oral.

Overall User Ratings

11 Total User Reviews

User Reviews

1-5 of 5
Condition: Combined High Blood Cholesterol and Triglyceride Level
9/15/2010 11:56:44 AM

Reviewer: on Treatment for 5 to less than 10 years

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I found this drug vry rffective, but I can no longer find it anywhere.gn

Condition: Combined High Blood Cholesterol and Triglyceride Level
7/6/2010 11:16:22 AM

Reviewer: 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
The medication worked okay, lowered total count somewhat. My issue is with the tablet; it breaks apart too easily. First noticed on a business trip, packed for a week, carry-on baggage versus checked. When I arrived I found that all the Triglide had become powder; other medications/vitamins unaffected. This has happened on several occasions. Switched to generic, numbers unchanged but the generic p ... Show Full Comment

Condition: Combined High Blood Cholesterol and Triglyceride Level
5/15/2009 10:42:16 AM

Reviewer: wb4gad, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 5

Comment:
I had 'nausea' from the lst day,but after a week or so (10 days) that side effect disappeared... when i went back for eval of my blood work my caregiver was shocked at the change in my health! I had been on this drug for about 2 months when i had the blood work, a few days later i saw my primary care giver, she was 'ELATED' as to the change in my previous 'numbers' she ... Show Full Comment

Condition: Combined High Blood Cholesterol and Triglyceride Level
9/29/2008 4:18:46 PM

Reviewer: lfhpueblo, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
My Physician told me this medication can cause muscle pain. Well, it has in my arms, to the point that she ordered me Lidocaine patches. She has not taken me off of the medication, but if this continues and the pain is worsening day by day, I will have to stop the medication on my own. I can't take statins because of the extreme leg and back pain causing me to hardly have endurance to walk. ... Show Full Comment

Condition: Combined High Blood Cholesterol and Triglyceride Level
7/27/2008 10:38:03 AM

Reviewer:

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Shortly after starting this medication I developed a rash on both arms. The rash was itchy as well as unsightly. Rash subsided, over time, with cessation of the medication

1-5 of 5
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.